# SDR SWAA2022031550241

- Difficulty date: August 20, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 55,242 hours, 32,689 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT AFT BULKHEAD STRUCTURE STA 500D LEFT LOWER CHORD HAS CORROSION ON UPPER SURFACE LBL 25 WL 157 / RMEOVED AND REPLACED FWD CARGO PIT AFT BULKHEA STRUCTURE STA 500D RH SIDE IAW SRM 51-40-05 AND 737 DWG 143A9481 REV A
